Stomach pain, normal bowels. On BP medications. History of bypass, angioplasty. Cardiac symptoms?
my age is 78 years.2002 by pass surgery and 2010 angioplasty . from last two days i am feeling some uneasyness in stomach , mild pain and gross uneasyness. bowel movent is as usual with naturalax. Is the symptoms indicates some cardiac problem. i take regularly all the medicine prescribed after angioplasty including dytor and BP medicines.
yes some time cardiac symptoms comes like GI upset because u have gone through bypass and angioplasty so i advise u to get ur BP checked along with ecg, echocardiography and cardiac enzymes to rule out any cardiac cause of ur symptoms
Answered: Thu, 13 Sep 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]